# SDR UPS00833826

- Difficulty date: September 6, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 64,943 hours, 24,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 680 L5R SPLICE FITTING CRACKED.  REMOVED CRACKED FITTING IAW DC8 SRM 51-3-0 AND 51-1-24, LOCATED AND DRILLED NEW FITTING IAW DAC DWG 3779762, INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D, 51-1-21 AND 51-3-0 FITTING (P/N 3779762-501).
